# SDR DXTA2010030804022

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,780 hours, 5,469 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS SELECTED UP, THE RED UNLOCK LIGHT REMAINED ON AND ALL 3 GREEN LIGHTS WENT OUT.  THE PLANE FLEW AS THOUGH ALL THE GEAR WERE UP IN THE WELLS.  SERVICED NOSE STRUT IAW MM 12-14-00. VERIFIED RIG OF NLG UPLOCK IAW MM 32-30-05. CHECKS GOOD.
